Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 1, NWS Northern Indiana

March 14, 2016Adams County, Allen County, Indiana; Van Wert County, Ohio

NWS Northern Indiana issued this river flood warning at Mar 14, 2016, 9:58 PM EDT for Adams County, Allen County, Indiana; Van Wert County, Ohio. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Mar 14, 2016, 9:58 PM EDT (01:58 UTC)
Expired
Mar 16, 2016, 11:59 PM EDT
In force
50 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Adams County, IN, Allen County, IN, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Marys River at Decatur (DCRI3). The gauge peaked at 17.23 ft at Mar 15, 2016, 9:00 AM EDT.

actionminormoderate152003/1503/1603/1703/18
Action stage
13 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

502 
WGUS43 KIWX 150158
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
958 PM EDT MON MAR 14 2016

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties

.Recent rainfall has caused minor flooding of the Saint Mary's 
River near Decatur. The river is expected to fall below flood 
stage Tuesday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-003-OHC161-160158-
/O.NEW.KIWX.FL.W.0001.160315T0158Z-160317T0359Z/
/DCRI3.1.ER.160314T2345Z.160315T1200Z.160316T0359Z.NO/
958 PM EDT MON MAR 14 2016

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Saint Marys River near Decatur.
* until late Tuesday evening.
* At Monday night the stage was 17.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.4 feet around 
  08 AM Tuesday March 15. The river will fall below flood stage 
  around 11 PM Tuesday March 15.
* At 17.0 feet...Agricultural flooding occurs along the river in 
  northern...central and eastern Adams County.
* This crest compares to a previous crest of 17.3 feet which occurred 
  on Mar 14 2010.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$
4 follow-up statements
033 
WGUS83 KIWX 151150
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
750 AM EDT TUE MAR 15 2016

...The Flood Warning has been extended for the following rivers...
 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
 
.Rainfall over the past few days has caused the Saint Marys River near
Decatur to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-003-OHC161-161150-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-160317T0130Z/
/DCRI3.1.ER.160314T2345Z.160315T1200Z.160316T0130Z.NO/
750 AM EDT TUE MAR 15 2016

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Wednesday evening.
* At 7 AM Tuesday the stage was 17.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.3 feet around  8 
  AM Tuesday March 15 and fall below flood stage around 9 PM Tuesday
  March 15.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$
754 
WGUS83 KIWX 151624
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1224 PM EDT TUE MAR 15 2016

...The Flood Warning has been extended for the following rivers...
 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
 

.Rainfall from the past few days has caused the Saint Marys River near
Decatur to rise into flood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-003-OHC161-161624-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-160319T1536Z/
/DCRI3.1.ER.160314T2345Z.160318T0600Z.160318T1536Z.NO/
1224 PM EDT TUE MAR 15 2016

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Saturday morning.
* At 12 PM Tuesday the stage was 17.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.6 feet around 2 
  AM Friday March 18 and fall below flood stage around 11 AM Friday 
  March 18.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$
674 
WGUS83 KIWX 160208
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1008 PM EDT TUE MAR 15 2016

...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Bluffton affecting Wells County 
 
...The Flood Warning continues for the following rivers... 

  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van 
  Wert Counties 

.Rainfall from the past few days has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-170208-
/O.CON.KIWX.FL.W.0002.160316T1200Z-160317T1800Z/
/LYNI3.1.ER.160316T1200Z.160316T1200Z.160316T1800Z.NO/
1008 PM EDT TUE MAR 15 2016

The Flood Warning continues for
  The Wabash River near Linn Grove
* from Wednesday morning to Thursday afternoon.
* At 10 PM Tuesday the stage was 10.8 feet and steady.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near flood stage around  8 AM 
  Wednesday March 16.
* At 11.0 feet...Agricultural flooding begins. Low lands east of 
  Geneva begin to flood.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

INC179-170207-
/O.EXT.KIWX.FL.W.0003.160316T1500Z-160318T0000Z/
/BLFI3.1.ER.160316T1500Z.160316T1800Z.160317T0000Z.NO/
1008 PM EDT TUE MAR 15 2016

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* from Wednesday morning to Thursday evening.
* At 10 PM Tuesday the stage was 9.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Wednesday morning
  and crest near 10.1 feet around  2 PM Wednesday March 16 and fall 
  below flood stage around  8 PM Wednesday March 16.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC001-003-OHC161-170207-
/O.CON.KIWX.FL.W.0001.000000T0000Z-160319T1536Z/
/DCRI3.1.ER.160314T2345Z.160318T0600Z.160318T1536Z.NO/
1008 PM EDT TUE MAR 15 2016

The Flood Warning continues for
  The Saint Marys River near Decatur
* until Saturday morning.
* At 9 PM Tuesday the stage was 17.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.6 feet around  2 
  AM Friday March 18 and fall below flood stage around 11 AM Friday 
  March 18.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$
901 
WGUS83 KIWX 161500
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1100 AM EDT WED MAR 16 2016

...The Flood Warning is cancelled for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties
  Wabash River near Bluffton affecting Wells County
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties
 
This will be the last statement for this high water event.

INC001-179-161530-
/O.CAN.KIWX.FL.W.0002.000000T0000Z-160317T1800Z/
/LYNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EDT WED MAR 16 2016

The Flood Warning is cancelled for
  The Wabash River near Linn Grove
* At 10 AM Wednesday the stage was 10.5 feet
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 10.8 feet 
  yesterday afternoon. The river will continue falling.


&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

INC179-161530-
/O.CAN.KIWX.FL.W.0003.000000T0000Z-160318T0000Z/
/BLFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EDT WED MAR 16 2016

The Flood Warning is cancelled for
  The Wabash River near Bluffton
* At 11 AM Wednesday the stage was 9.8 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.8 feet 
  Wednesday morning. The river will continue falling.


&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC001-003-OHC161-161530-
/O.CAN.KIWX.FL.W.0001.000000T0000Z-160319T1536Z/
/DCRI3.1.ER.160314T2345Z.160315T1300Z.160316T0300Z.NO/
1100 AM EDT WED MAR 16 2016

The Flood Warning is cancelled for
  The Saint Marys River near Decatur
* At 10 AM Wednesday the stage was 16.5 feet
* Flood stage is 17.0 feet.
* The river fell below flood stage last night.
* Forecast...The river will fall to near 16.5 feet around 2 PM 
  Wednesday March 16.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 14, 8:09 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Mar 14, 8:09 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
809 PM EDT MON MAR 14 2016

.SYNOPSIS...
ISSUED AT 805 PM EDT MON MAR 14 2016

FOG MAY EXPAND ONCE AGAIN ACROSS MUCH OF THE AREA LATE TONIGHT
INTO TUESDAY MORNING. THERE REMAINS A RISK FOR ISOLATED SEVERE
THUNDERSTORMS LATE TUESDAY AFTERNOON INTO TUESDAY EVENING. LOWS
TONIGHT WILL BE IN THE 40S WITH HIGHS ON TUESDAY REBOUNDING INTO
THE MIDDLE 60S TO AROUND 70.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 310 PM EDT MON MAR 14 2016

NEAR TERM...

WEAK INSTABILITY AND STRONG LOW LEVEL CONVERGENCE IN VICINITY OF
SFC LOW OVER DAYTON HAS ALLOWED FOR SEVERAL BRIEF BUT AT TIMES
INTENSE CIRCULATIONS ACROSS PORTIONS OF WEST CENTRAL OHIO WITH AT
LEAST 1 TORNADO CONFIRMED. A THUNDER THREAT REMAINS IN PLACE
MAINLY ALONG AND EAST OF A VAN WERT TO DESHLER OHIO LINE THROUGH
00Z AS THE SFC LOW CONTINUES TO MOVE SLOWLY NE AND INSTABILITY
AXIS SHIFTS INTO THIS AREA. EXPANDED CATEGORICAL POPS SOMEWHAT TO
CAPTURE MAIN AREA OF PRECIP. RADAR TRENDS WILL BE MONITORED WITH
SUBTLE FEATURES AS THEY MOVE INTO PORTIONS OF NW OHIO.

TONIGHT INTO TUESDAY MORNING... FOCUS WILL SHIFT TO POTENTIAL FOR
ANY CLEARING AND FOG DEVELOPMENT ACROSS THE AREA. LOW LEVEL
MOISTURE WILL REMAIN TRAPPED BENEATH STRENGTHENING INVERSION WITH
WINDS GOING LIGHT. EXPECTING AREAS OF FOG TO FORM ACROSS THE AREA.
MAIN CHALLENGE WILL BE RISK FOR DENSE FOG...WITH GREATEST
CONCENTRATION IN AREAS THAT SEE SOME MIXING OF LOW CLOUDS. HI RES
MODELS SUGGEST THIS TO BE MAINLY NW AREAS. HAVE WENT FROM PATCHY
FOG TO AREAS OF FOG IN ZONES THROUGH 12Z TUES AND PASS TO EVENING
SHIFT TO MONITOR TRENDS.

TUESDAY AFTERNOON INTO TUESDAY NIGHT... WARM FRONT WILL QUICKLY
MOVE NORTH ACROSS MOST IF NOT ALL THE AREA TUESDAY AFTERNOON INTO
EARLY TUESDAY EVENING. DRY CONDITIONS GENERALLY EXPECTED THROUGH
THE AFTERNOON TUESDAY ALTHOUGH CAN'T RULE OUT A STRAY SHOWER OR
STORM IN THE EAST MID TO LATE AFTERNOON AS NOSE OF INCREASED
INSTABILITY BEGINS TO ARRIVE. MAIN FOCUS WILL BE TUESDAY EVENING
AS HI RES MODELS ALL SHOWING SUPERCELL DEVELOPMENT ACROSS CENTRAL
ILLINOIS TUES AFTERNOON WHICH PROGRESSES EAST ON THE 00Z TO 06Z
WEDS TIME FRAME. OBVIOUSLY NOT THE BEST TIME FRAME FOR MID MARCH
TO GET SEVERE WEATHER...HOWEVER GIVEN WHAT SHOULD BE WELL
ESTABLISHED CONVECTION AND INCREASING LOW LEVEL SHEAR AND
INSTABILITY...AT LEAST AN ISOLATED THREAT FOR SEVERE WEATHER
REMAINS. MAIN THREAT LIKELY TO BE LARGE HAIL GIVEN MUCAPE VALUES
OF 1000 TO POTENTIALLY 2000 J/KG BUT LITTLE/NO SFC BASED CAPE.
SLIGHT RISK ACROSS THE ENTIRE AREA APPEARS REASONABLE ALTHOUGH
GREATEST THREAT LIKELY TO BE WEST OF US 131/SR 13 IN THE EVENING
WITH A QUICK DECREASING TREND EASTWARD.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 310 PM EDT MON MAR 14 2016

PRIMARY FCST ISSUE THIS PD IS EVOLUTION OF DEEP CUTOFF ACRS THE
LAKES. 12Z GUIDANCE SIMILAR IN KIND TO PRIOR SOLUTIONS W/WW
ELONGATION OF MID LVL TROUGH AXIS AS SPRTG JET STREAK HEADS
THROUGH NEW ENGLAND THU NIGHT. THIS LEAVES BEHIND SOME VESTIGE OF
CYCLONIC FLW ALOFT AS MID LVL TROUGH SETTLES SOUTH INTO FRI BFR
REINVIGORATING INTO SAT AS WHATS LEFT SPINS OUT EWD ACRS THE OH
VALLEY. PRIOR GRIDS REFLECTED A SOMEWHAT STGR SOLUTION ALOFT BUT
12Z SOLUTIONS AS A WHOLE DRIER THU-FRI AND WILL FOLLOW OTHER
OFFICES IN BACKING OFF PRIOR POPS.

THEREAFTER SOLUTION SCOPE WRT EWD PROGRESSION/PLACEMENT OF
REMNANTS OF THIS SYS UNCERTAIN. HWVR ENOUGH OF A MODEL CONSENSUS
PRESENTS TO HOLD W/PREV POPS SAT-SUN. OTRWS COOLING TREND BACK TO
SEASONABLE TEMPS XPCD BEYOND WED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 800 PM EDT MON MAR 14 2016

MOISTURE TRAPPED BELOW SUBSTANTIAL 925MB SUBSIDENCE INVERSION PER
LATEST RUC13 POINT SOUNDINGS ALONG WITH LATE DAY PARTIAL CLEARING
SETTING THE STAGE FOR POTENTIAL WIDESPREAD FOG/DENSE AT TIMES
ACROSS NORTHERN INDIANA LATE TONIGHT/DAYBREAK TUE WITH PREDOMINANT
IFR VSBYS IN BR AND TEMPO LIFR FG. WHILE SOME LOWER DPS ADVECTING
INTO KSBN...STRONG POCKETS OF RADIATIONAL COOLING SHOULD MORE THAN
OFFSET FEEBLE/LATE DAY SCOUR. MORE PESSIMISTIC AS WELL AT KFWA
WHERE LAGGED HIR DPS RESIDE. ANTICIPATE SUBSTANTIAL IMPROVEMENT IN
13-15 UTC TIMEFRAME TO VFR AS DEEPER MIXING COMMENCES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MURPHY
SHORT TERM...FISHER
LONG TERM...T
AVIATION...MURPHY

VISIT US AT WW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 14, 4:35 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 AM EDT MON MAR 14 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-150845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
435 AM EDT MON MAR 14 2016 /335 AM CDT MON MAR 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG CAN BE EXPECTED EARLY THIS MORNING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS LATE
TUESDAY INTO TUESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY
THREAT.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-150845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
435 AM EDT MON MAR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG CAN BE EXPECTED EARLY THIS MORNING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS LATE
TUESDAY INTO TUESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY
THREAT.

A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TUESDAY NIGHT INTO WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 4:01 AM EDTDense Fog AdvisoryIWXAdams, Allen, DeKalb, Elkhart, Fulton, Huntington and 9 more7 hr
Mar 15, 4:29 AM EDTGale WarningIWX40 hr
Mar 15, 4:29 AM EDTMarine Dense Fog AdvisoryIWX5 hr
Mar 15, 9:14 AM EDTMarine Dense Fog AdvisoryIWX106 min
Mar 15, 12:21 PM EDTRiver Flood WarningIWXAdams, Wells50 hr
Mar 15, 12:21 PM EDTRiver Flood WarningIWXWells56 hr
Mar 15, 3:18 PM EDTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more29 hr

Nearby

River Flood Warnings in Indiana, 2016River Flood Warnings in Ohio, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.